Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some convolution inequalities and their applications


Author: Daniel M. Oberlin
Journal: Trans. Amer. Math. Soc. 354 (2002), 2541-2556
MSC (2000): Primary 42B10
Published electronically: November 30, 2001
MathSciNet review: 1885663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a class of convolution inequalities and study the implications of these inequalities for certain problems in harmonic analysis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42B10

Retrieve articles in all journals with MSC (2000): 42B10


Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
Email: oberlin@math.fsu.edu

DOI: https://doi.org/10.1090/S0002-9947-01-02921-X
Keywords: Convolution, restriction
Received by editor(s): May 2, 2001
Received by editor(s) in revised form: June 21, 2001
Published electronically: November 30, 2001
Additional Notes: The author was partially supported by the NSF
Article copyright: © Copyright 2001 American Mathematical Society